# SDR 2010FA0001041

- Difficulty date: September 13, 2010
- Submitted: September 21, 2010
- Operation: General aviation
- Aircraft: N424RA
- Make and model: Beech B200
- Aircraft serial: BB1797
- Aircraft time: 2,245 hours, 1,674 cycles
- Engine: Pwa PT6A42
- Engine time: 2,245 hours, 1,674 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 12281306
- Part serial: 511086
- Condition: Inoperative
- Location: Fuel Flow
- Part time: 2,245 hours, 1,674 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT INOPERATIVE LT ENGINE FUEL FLOW INDICATION.  FOUND ROTATING ELEMENT OF INLINE FUEL FLOW TRANSMITTER LOOSE AND SHIFTED FWD.  REMOVED FUEL LINE FROM TRANSMITTER OUTLET AND FOUND ROTATING ELEMENT SNAP RING INSIDE FUEL LINE.  REMOVED SNAP RING AND CLEARED FUEL LINE.  REMOVED FUEL FLOW TRANSMITTER PN 1/2-2-81-306, SN 511086 AND INSTALLED AN OVERHAULED EXCHANGE UNIT.  GROUND OPS CHECKED.  NO DEFECTS NOTED.
